# SDR IPXA2017030514720

- Difficulty date: February 13, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- Engine: Ge CF680
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Missing
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NR 2 ENGINE INLET COWL HAS A MISSING FASTENER.  INSTALLED THE FASTENER IAW EA 011-7110-01-A6677, REV. I/R AND UPS EO MD11-7110-63395-A.
